Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

E2412

Michael Goldberg, J. D. Hiscocks, Robert Brooks and Jacob Sturm
The American Mathematical Monthly
Vol. 81, No. 4 (Apr., 1974), pp. 410-411
DOI: 10.2307/2319021
Stable URL: http://www.jstor.org/stable/2319021
Page Count: 2

You can always find the topics here!

Topics: Line segments, Mathematical minima
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411